# SDR CA110413010

- Difficulty date: April 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW308C
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE LOSS/IFSD DURING CRUISE, THE CREW SAW THE ENGINE OIL PRESSURE INDICATING ZERO. THE ENGINE WAS SHUTDOWN AND THE FLIGHT DIVERTED BEFORE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  TROUBLESHOOTING IS ON-GOING.
